# SDR DALA2024052605510

- Difficulty date: May 20, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 91,383 hours, 41,053 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3239 DISC: 2 MASKS DROPPED IN AFT GALLEY ON T/O. F/A NOTICED THE MASK DOOR WAS NOT FLUSH DURING THE T/O ROLL. C/A: RE-STOWED O2 MASK IN AFT GALLY IAW A320 AMM 35-21. A/C OK FOR SVC. (LP: 5947546)
